# SDR CA130531005

- Difficulty date: May 28, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 15,301 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Link
- Part number: 46933000
- Condition: Worn
- Location: Nlg Idler
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

(CAN) DURING APPROACH, AFTER LANDING GEAR EXTENSION, NLG DOWN LOCK GREEN INDICATION DID NOT ILLUMINATE AND RED INTRANSIT LIGHT REMAINED ON. ABORTED APPROACH. AFTER LG RESELECTION ALL LG DOWN INDICATIONS WERE NORMAL. MAINTENANCE FOUND EXCESSIVE WEAR ON NLG IDLER LINK DOWN-LOCK SWITCH ACTUATING ARM. REPLACED NLG IDLER LINK AND LG SWING CARRIED OUT NORMAL.
